# SDR AALA20170327004

- Difficulty date: March 26, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 48,628 hours, 19,917 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 180A1540
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  LEFT HORIZONTAL STABILIZER INSPAR RIB AT STABILIZER STATION 92.70 HAS A CRACK IN THE NR 2 AND NR 3 VERTICAL STIFFENERS. REPAIRED IAW SRM 55-10-09-2R -4.
